# SDR FDEA202206271570

- Difficulty date: June 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE UPPER FORMER AT XOS 584 FOUND CRACK. RIGHT WING FIXED LEADING EDGE AT XOS 584 CRACKED UPPER FORMER REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS DRAWING ARB   2931 REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
